Gaussian Beam Ansatz for Finite Difference Wave Equations.

Bibliographic Details
Title: Gaussian Beam Ansatz for Finite Difference Wave Equations.
Authors: Biccari, Umberto1,2, umberto.biccari@deusto.es, Zuazua, Enrique1,3,4, enrique.zuazua@fau.de
Source: Foundations of Computational Mathematics; Feb2025, Vol. 25 Issue 1, p1-54, 54p
Database: Applied Science & Technology Source
Full text is not displayed to guests.
More Details
ISSN:16153375
DOI:10.1007/s10208-023-09632-9
Published in:Foundations of Computational Mathematics
Language:English